Ask an expert
Question

14 Nov 2006

Progesterone Only
Hi Doc!
I'm on a progesterone only pill and I haven't been feeling myself at all.
I feel so moody and down and my libido is SO low.
Do you think that the pill could be making me feel this way?
I'm thinking my oestrogen levels may be too low and I'm not feeling very lady like at all :(

Can you help please!?
Thanks!!
Answer 349 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This could certainly be from the POP. Your only option would be to try a differnt contraceptive.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote